# SDR AALA20170228023

- Difficulty date: February 22, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 7,826 hours, 2,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT CARGO COMPARTMENT FLOOR PANEL 151DF IS DELAMINATED. ACCOMPLISHED REPAIRS TO PANEL IAW AMM 25-50-00.
